# SDR 2002F00217

- Difficulty date: February 8, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 371380
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CLIMB-OUT FROM MIAMI, LOW PRESSURE LIGHT ON NR 1 ENGINE 'A' SYSTEM HYDRAULIC PUMP ILLUMINATED, ACCOMPLISHED SUPPLEMENTARY PROCEDURE, UPON ARRIVAL TO CCS MAINTENANCE TROUBLESHOT AND FOUND THE NR 1 ENGINE HYDRAULIC PUMP TO BE DEFECTIVE.  OPS CHECK NORMAL, NO LEAKS NOTED.  (M)
